# SDR CHQA200900016

- Difficulty date: January 13, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 15,727 hours, 12,738 cycles
- Engine: Ge CF343B1
- Engine time: 5,253 hours, 3,892 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Part number: NM1024200200
- Condition: Loose
- Location: Anti Ice System
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5652, ATL TO CLE.  DURING DESCENT INTO CLE THE AIRCRAFT ENCOUNTERED ICING CONDITIONS AT APPROXIMATELY 11,000 FT.  BETWEEN 8,000 AND 6,000 FT THE FLIGHT CREW RECEIVED AN ICE INDICATION ON EICAS AND TURNED ON THE WING ANTI-ICE AND RECEIVED AN ANTI-ICE DUCT WARNING MESSAGE.  THE QRH WAS FOLLOWED AND APPROACH INSTRUCTED TO CLIMB OUT OF THE ICING.  AFTER CLEARING THE AIRCRAFT WAS CLEANED FOLLOWING THE WRITTEN PROCEDURE.  DUE TO THE WEATHER CONDITIONS AT CLE IT WAS DECIDED TO DIVERT TO CMH WHERE THE ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FAULT TO A LOOSE V-BAND CLAMP ON THE RIGHT WING INBOARD PICCOLO TUBE CAUSING A LEAK.  THE CLAMP WAS RE-INSTALLED AND THE ANTI-ICE SYSTEM OPERATED NORMALLY.
